p-adic L-functions for modular forms
Compositio Mathematica, Volume 62 (1987) no. 1, pp. 31-46.
@article{CM_1987__62_1_31_0,
     author = {Haran, Shai},
     title = {$p$-adic $L$-functions for modular forms},
     journal = {Compositio Mathematica},
     pages = {31--46},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {1},
     year = {1987},
     mrnumber = {892149},
     zbl = {0618.10027},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1987__62_1_31_0/}
}
TY  - JOUR
AU  - Haran, Shai
TI  - $p$-adic $L$-functions for modular forms
JO  - Compositio Mathematica
PY  - 1987
SP  - 31
EP  - 46
VL  - 62
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1987__62_1_31_0/
LA  - en
ID  - CM_1987__62_1_31_0
ER  - 
%0 Journal Article
%A Haran, Shai
%T $p$-adic $L$-functions for modular forms
%J Compositio Mathematica
%D 1987
%P 31-46
%V 62
%N 1
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1987__62_1_31_0/
%G en
%F CM_1987__62_1_31_0
Haran, Shai. $p$-adic $L$-functions for modular forms. Compositio Mathematica, Volume 62 (1987) no. 1, pp. 31-46. http://archive.numdam.org/item/CM_1987__62_1_31_0/

Birch, B.J.: Elliptic curves over Q, a progress report. 1969 Number Theory Institute. AMS Proc. Symp. Pure Math. XX (1971) 396-400. | MR | Zbl

Haran, S.: p-adic L-functions for elliptic curves over CM fields. Ph.D. Thesis. Massachusetts Institute of Technology (May 1983).

Kurcanov, P.F.: Dirichlet series of Jacquet-Langlands cusp forms over fields of CM-type. Math. USSR Izv. 14 (1980). | Zbl

Magnus, W. and Oberhettinger, F.: Formulas and Theorems for the Functions of Mathematical Physics. Chelsea (1954). | Zbl

Manin, J.I.: Non-archimedean integration and p-adic Hecke-Langlands L-series. Russian Math. Surveys 31, 1 (1976). | MR | Zbl

Mazur, B. and Swinnerton-Dyer, H.P.F.: Arithmetic of Weil curves. Invent. Math. 25 (1974) 1-61. | MR | Zbl

Visik, S.: Non-archimedean measures associated with Dirichlet series. Mat. sb. 99 (1976). | Zbl

Weil, A.: Dirichlet series and automorphic forms. Lecture Notes in Math. 189. Springer Verlag (1971). | Zbl